# SDR AALA202304036241

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 63,061 hours, 36,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND FORWARD CLOSET MISSING EMERGENCY EXIT PATHWAY LIGHT. WIRES CUT AND TAPED TO INSIDE OF CLOSET. MAINTENANCE REPAIRED WIRES AND INSTALLED MISSING LIGHT ASSEMBLY PER CMM 25-24-68 AND ESPM 20-53-50. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
